New upper solution bounds of the discrete algebraic Riccati matrix equation

Full text for this resource is not available from the Research Repository.

Davies, Richard, Shi, Peng and Wiltshire, Ron (2008) New upper solution bounds of the discrete algebraic Riccati matrix equation. Journal of Computational and Applied Mathematics, 213 (2). pp. 307-315. ISSN 0377-0427

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3603
DOI https://doi.org/10.1016/j.cam.2007.01.015
Official URL http://dx.doi.org/10.1016/j.cam.2007.01.015
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18771, matrix bound, discrete algebraic Riccati equation
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login